American Journal of Operations Research

Volume 7, Issue 3 (May 2017)

ISSN Print: 2160-8830   ISSN Online: 2160-8849

Google-based Impact Factor: 1.04  Citations  h5-index & Ranking

On Optimal Non-Overlapping Segmentation and Solutions of Three-Dimensional Linear Programming Problems through the Super Convergent Line Series

HTML  XML Download Download as PDF (Size: 1528KB)  PP. 225-238  
DOI: 10.4236/ajor.2017.73015    1,239 Downloads   1,747 Views  Citations

ABSTRACT

The solutions of Linear Programming Problems by the segmentation of the cuboidal response surface through the Super Convergent Line Series methodologies were obtained. The cuboidal response surface was segmented up to four segments, and explored. It was verified that the number of segments, S, for which optimal solutions are obtained is two (S = 2). Illustrative examples and a real-life problem were also given and solved.

Share and Cite:

Ugbe, T. and Chigbu, P. (2017) On Optimal Non-Overlapping Segmentation and Solutions of Three-Dimensional Linear Programming Problems through the Super Convergent Line Series. American Journal of Operations Research, 7, 225-238. doi: 10.4236/ajor.2017.73015.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.